Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 55, NWS Houston/Galveston, TX

June 2, 20164 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 2, 2016, 4:10 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 4:10 PM CDT (21:10 UTC)
Expired
Jun 2, 2016, 7:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Harris County, TX, Liberty County, TX, Montgomery County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 81 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1712 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1712 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

623 
WGUS54 KHGX 022110
FFWHGX
TXC201-291-339-407-030000-
/O.NEW.KHGX.FF.W.0055.160602T2110Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
410 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 700 PM CDT

* AT 406 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. AS
  THE LINE MOVES FROM NEAR JERSEY VILLAGE AND CUT AND SHOOT
  EASTWARD. RAINFALL RATES OF NEARLY TWO INCHES PER HOUR WILL
  CONTINUE WITH THESE STORMS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN CONROE...TOMBALL...CLEVELAND...JERSEY VILLAGE...SPRING...
  THE WOODLANDS...GREATER GREENSPOINT...OAK RIDGE NORTH...SHENANDOAH...
  SPLENDORA...PATTON VILLAGE...ROMAN FOREST...WOODBRANCH...CUT AND SHOOT...
  NORTH CLEVELAND...WOODLOCH...CYPRESS...WILLOWBROOK...GREATER INWOOD AND
  PORTER HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3020 9511 2987 9548 2985 9580 3050 9524
      3045 9508

$$
1 follow-up statement
321 
WGUS74 KHGX 022137
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
437 PM CDT THU JUN 2 2016

TXC201-291-339-407-030000-
/O.CON.KHGX.FF.W.0055.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIBERTY TX-SAN JACINTO TX-MONTGOMERY TX-HARRIS TX-
437 PM CDT THU JUN 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WEST CENTRAL LIBERTY...SOUTHWESTERN SAN JACINTO...SOUTHEASTERN
MONTGOMERY AND NORTHWESTERN HARRIS COUNTIES...

AT 434 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 1.16 INCHES OF RAIN HAS FALLEN AT
KUYKENDAHL AND CYPRESS CREEK IN THE LAST 15 MINUTES AND 1.48 INCHES
HAS FALLEN AT STUEBNER-AIRLINE AND CYPRESS IN THE LAST 30 MINUTES.
FLASH FLOODING IS EITHER OCCURRING OR IS EXPECTED TO BEGIN SHORTLY.
PLEASE AVOID AREAS WITH HIGH WATER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHEASTERN CONROE...TOMBALL...CLEVELAND...JERSEY VILLAGE...SPRING...THE
WOODLANDS...GREATER GREENSPOINT...OAK RIDGE NORTH...SHENANDOAH...
SPLENDORA...PATTON VILLAGE...ROMAN FOREST...WOODBRANCH...CUT AND SHOOT...
NORTH CLEVELAND...WOODLOCH...CYPRESS...WILLOWBROOK...GREATER INWOOD AND
PORTER HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3020 9511 2987 9548 2985 9580 3050 9524
      3045 9508

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:45 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 2, 3:45 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
345 PM CDT THU JUN 2 2016

.DISCUSSION...
Flash flood watch extended through Saturday afternoon.

Upper low spinning away west of SAT with s/w reaching CRP to EWX
at 20z. Scattered showers and thunderstorms developing across the
area forming small lines and moving northeast with the mean
7-500mb flow. Belt of convergence seen in the observations from
near SAT to Eagle Lake to Houston to Groveton and this should be
active area through early evening. A second area will likely
develop close to the coast and over the Gulf waters as s/w tracks
across the area this evening. Will be keeping an eye on the upper
low track as it nears the area toward morning and may undergo a
warm core rain event...that would probably only impact the NW
counties.

The region remains in a very favorable area for showers and
thunderstorms with heavy rainfall Friday as upper low stalls and
begins to retrograde while filling. Low level flow backs slightly
and the region will probably see scattered to numerous showers and
thunderstorms Friday and late Friday night/Saturday morning.
Frontal boundary sagging south Saturday through the area will also
probably become a focus for showers and thunderstorms with
widespread coverage. Overall widespread 2 to 3 inches amount with
localized areas of 4 to 8 inches will be possible. If a warm core
event evolves then the rainfall totals will likely need to be
adjusted upwards. Still to early to pinpoint if that scenario will
develop over the area though.

Dry air spreads into the region from the north Sunday and rain
chances should taper off quickly from north to south and by Monday
afternoon will only carry 20 pops for the coast in deference to
the ECMWF. Monday through Wednesday may be relatively dry.

45
&&

.MARINE...
The thunderstorm complex that has been moving across the coastal
waters for much of the day has all but shifted east of the Upper
Texas coast this afternoon. However, additional showers and
thunderstorms are expected in the wake of this line this afternoon
and evening as a disturbance pushes northeast out of South Texas and
already seeing some development occurring along the Texas Coastal
Bend. With the main upper level storm system that is responsible for
this activity hanging up over Texas, periods of showers and
thunderstorms are expected through the remainder of the weekend as
additional disturbances approach the coastal waters. Locally higher
winds and waves will be possible in any thunderstorm activity, as
well as visibilities reduced to 1 NM or less. Improving conditions
are expected by the end of the weekend as a weak cold front
approaches into the coastal waters, with light offshore flow
persisting into the beginning of next week.

Huffman

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      68  80  67  80  67 /  80  80  70  70  40
Houston (IAH)              69  82  69  82  68 /  70  80  60  70  50
Galveston (GLS)            74  81  75  82  74 /  80  80  90  70  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening FOR THE FOLLOWING
     ZONES: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     FOR THE FOLLOWING ZONES: Coastal waters from High Island to
     Freeport out 20 NM...Waters from High Island to Freeport
     from 20 to 60 NM.

&&

Discussion...45
Hazardous weather outlook, Jun 2, 7:15 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 AM CDT THU JUN 2 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-031215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
715 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE COMING AROUND AN APPROACHING WESTERN
UPPER LOW...COUPLED WITH DEEP MOISTURE AND FAVORABLE UPPER LEVEL
WINDS...WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN WITHIN
PASSING THUNDERSTORMS. AREAWIDE RAINFALL TOTALS WILL AVERAGE
BETWEEN 1 AND 3 INCHES...BUT THERE WILL BE ISOLATED TOTALS THAT
EXCEED 5 TO 6 INCHES. HOURLY RAINFALL RATES OF 2 INCHES WILL
LIKELY CREATE...OR RE INTRODUCE...FLASH FLOODING. A SECONDARY
THREAT WILL BE STORM WINDS GREATER THAN 30 MPH IN GUST. WINDS OF
THIS MAGNITUDE MAY TOPPLE TREES PER THE ONGOING SATURATED NATURE
OF REGIONAL SOILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A UPPER LOW WILL MOVE OVER THE REGION FRIDAY AND THIS WILL CREATE
ENOUGH INSTABILITY WITHIN A DEEPLY MOIST ENVIRONMENT TO REGENERATE
PERIODS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 3
INCHES WILL BE POSSIBLE ONCE AGAIN...WITH LOCALIZED AMOUNTS OF
GREATER THAN 4 INCHES. FLOODING AND WINDS WILL AGAIN BE THE MAIN
THREAT THROUGH SATURDAY.

A POSSIBLE FRONTAL BOUNDARY SLOWLY SAGGING INTO THE AREA LATER THIS
WEEKEND MAY PROVIDE ADDITIONAL NEAR COASTAL FOCUS FOR CONTINUED DAILY
PRECIPITATION INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEED TO BE AWARE OF SEVERE WEATHER OCCURRENCES...FROM HIGH
RAINFALL RATES LEADING TO FLOODING TO DAMAGING WIND AND POSSIBLY ISOLATED
TORNADOES TODAY THROUGH THE WEEKEND.

In the hours before

Special weather statement, Jun 2, 10:20 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1020 AM CDT THU JUN 2 2016

TXZ164-177>179-199-021600-
TRINITY TX-SAN JACINTO TX-WALKER TX-POLK TX-MONTGOMERY TX-
1020 AM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WALKER...SAN JACINTO...
CENTRAL MONTGOMERY...NORTHWESTERN POLK AND SOUTHWESTERN TRINITY
COUNTIES THROUGH 1100 AM CDT...

AT 1018 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUT AND SHOOT...OR NEAR WILLIS...MOVING NORTH AT 40 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. WITH THE WET
GROUND ACROSS THE AREA DEAD OR DAMAGED TREES MAY BE SUSCEPTIBLE TO
THESE WINDS AND MAY TOPPLE OVER.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN CONROE...WILLIS...TRINITY...PANORAMA VILLAGE...ONALASKA...CUT
AND SHOOT...NEW WAVERLY...COLDSPRING...POINT BLANK...RIVERSIDE...
SEBASTOPOL...NORTHWESTERN WEST LIVINGSTON...OAKHURST AND EVERGREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3027 9528 3038 9553 3109 9535 3098 9487
TIME...MOT...LOC 1518Z 196DEG 33KT 3041 9536
Special weather statement, Jun 2, 10:32 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1032 AM CDT THU JUN 2 2016

TXZ200-214-238-021615-
GALVESTON TX-CHAMBERS TX-LIBERTY TX-
1032 AM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN LIBERTY...NORTHEASTERN
GALVESTON AND CHAMBERS COUNTIES THROUGH 1115 AM CDT...

AT 1031 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF HIGH ISLAND TO PELICAN
ISLAND TO 17 MILES SOUTHEAST OF GALVESTON STATE PARK. MOVEMENT WAS
NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALVESTON PIER 21...ANAHUAC...AMES...DAISETTA...HARDIN...DEVERS...HIGH
ISLAND...BOLIVAR PENINSULA...GALVESTON PLEASURE PIER...PELICAN ISLAND...
WINNIE...CRYSTAL BEACH...THE STRAND...STOWELL...GILCHRIST...PORT BOLIVAR...
ROLLOVER PASS...SMITH POINT...OFFATTS BAYOU AND OAK ISLAND.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2955 9439 2953 9438 2942 9445 2932 9464
      2917 9483 2928 9485 3030 9472 3029 9466
      3011 9460 3011 9444 2989 9444 2989 9436
      2956 9435
TIME...MOT...LOC 1531Z 203DEG 32KT 2964 9451 2935 9482 2902 9477
Local storm report, Jun 2, 10:37 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1037 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     MARINE TSTM WIND GALVESTON               29.23N  94.89W
06/02/2016  M49 MPH          GALVESTON          TX   ASOS

            49 MPH TSTM WIND GUST MEASURED AT GALVESTON SCHOLES
            FIELD AIRPORT.

&&

EVENT NUMBER HGX1600206

MM
Special weather statement, Jun 2, 3:38 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
338 PM CDT THU JUN 2 2016

TXZ164-177>179-199-022130-
TRINITY TX-SAN JACINTO TX-WALKER TX-POLK TX-MONTGOMERY TX-
338 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WALKER...SAN JACINTO...
NORTH CENTRAL MONTGOMERY...SOUTHWESTERN POLK AND SOUTHERN TRINITY
COUNTIES THROUGH 430 PM CDT...

AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLIS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN CONROE...WILLIS...LIVINGSTON...PANORAMA VILLAGE...ONALASKA...
CUT AND SHOOT...NEW WAVERLY...COLDSPRING...POINT BLANK...GOODRICH...LAKE
LIVINGSTON STATE PARK...WEST LIVINGSTON...EVERGREEN AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3033 9542 3046 9557 3084 9520 3077 9492
      3055 9494
TIME...MOT...LOC 2037Z 234DEG 24KT 3046 9541

HUFFMAN

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:17 PM CDTAreal Flood AdvisoryHGXColorado, Wharton58 min
Jun 1, 8:18 PM CDTRiver Flood WarningHGXHarris, Montgomery39 hr
Jun 1, 8:23 PM CDTRiver Flood WarningHGXHarris13 hr
Jun 1, 8:26 PM CDTFlash Flood WarningHGXHarris, Montgomery2 hr
Jun 1, 8:30 PM CDTRiver Flood WarningHGXHarris39 hr
Jun 1, 9:08 PM CDTRiver Flood WarningHGXHarris13 hr
Jun 1, 9:16 PM CDTSpecial Weather StatementHGXLiberty44 min
Jun 1, 9:26 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty2 hr
Jun 1, 9:44 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty91 min
Jun 1, 11:03 PM CDTAreal Flood AdvisoryHGXChambers, Harris57 min
Jun 2, 6:49 AM CDTAreal Flood AdvisoryHGXMontgomery116 min
Jun 2, 7:19 AM CDTSpecial Marine WarningHGX86 min
Jun 2, 7:38 AM CDTRiver Flood WarningHGXHarris4 days
Jun 2, 8:31 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
Jun 2, 8:54 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton4 days
Jun 2, 8:54 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton24 hr
Jun 2, 8:58 AM CDTRiver Flood WarningHGXMontgomery65 hr
Jun 2, 9:29 AM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Jun 2, 9:38 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery3 hr
Jun 2, 10:20 AM CDTSpecial Marine WarningHGX115 min
Jun 2, 10:20 AM CDTSpecial Weather StatementHGXSan Jacinto40 min
Jun 2, 10:32 AM CDTSpecial Weather StatementHGXChambers43 min
Jun 2, 10:37 AM CDTSpecial Marine WarningHGX23 min
Jun 2, 11:12 AM CDTFlash Flood WarningHGXChambers, Galveston3 hr
Jun 2, 12:09 PM CDTSpecial Marine WarningHGX96 min
Jun 2, 2:26 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Walker, Waller3 hr
Jun 2, 2:40 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
Jun 2, 3:38 PM CDTSpecial Weather StatementHGXSan Jacinto52 min
Jun 2, 4:04 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris3 hr
Jun 2, 4:57 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Harris, Liberty2 hr
Jun 2, 5:16 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery119 min
Jun 2, 5:22 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton113 min
Jun 2, 5:26 PM CDTSpecial Marine WarningHGX64 min
Jun 2, 5:36 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery3 hr
Jun 2, 5:38 PM CDTSpecial Weather StatementHGXChambers52 min
Jun 2, 5:49 PM CDTSpecial Weather StatementHGXChambers41 min
Jun 2, 6:01 PM CDTSpecial Weather StatementHGXFort Bend59 min
Jun 2, 6:12 PM CDTFlash Flood WarningHGXChambers, Harris3 hr
Jun 2, 6:29 PM CDTSpecial Marine WarningHGX31 min
Jun 2, 6:39 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Wharton111 min
Jun 2, 6:50 PM CDTRiver Flood WarningHGXHarris24 hr
Jun 2, 6:54 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.